Products of compactifications


ASLIM G., Ozbakir O. , SKLJARENKO E.

ACTA MATHEMATICA HUNGARICA, vol.95, pp.147-153, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 95
  • Publication Date: 2002
  • Doi Number: 10.1023/a:1015672419089
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.147-153

Abstract

A product operation of compactifications is defined and its different properties are studied. Some applications are considered.